# SDR 9627746637

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Cracked
- Location: Mid Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE FORWARD LOWER INBOARD MIDSPAR FITTING CRACKED AT SECOND FROM AFT INBOARD FASTENER HOLE TO INBOARD EDGE OF FITTING.  REPLACED FITTING.  WORK COMPLETED ON CITEXT 66-5441-1-0088, FM 65 THROUGH FM 72 REPLACEMENT PROCEDURE, DRAWING NR  SA5441-01048-7 AND SB 5441-01048-9.
